# SDR CALA2016101000737

- Difficulty date: October 8, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 71,678 hours, 19,113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 5106CW
- Condition: Failed
- Location: Emergency Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRIC BURNING ODOR NEAR OVERWING EXIT. DISSIPATED RAPIDLY.   FOUND EMERGENCY EXIT LEFT SIDE SIDE WALL LIGHTS BLACK AT THE END.   REPLACED LT EMERGENCY EXIT SIDE WALL LIGHTS IAS AMM 33-21-30
